missmonkey 01/05/17
Last reply 1 year ago
Lemtrada second dose experience

Hello

I had my second dose of Lemtrada last week, finishing on Wednesday and I was planning to return to work tomorrow but I feel totally wiped out. The actual treatment was ok but since the steroids have worn off I have had transient old relapse symptoms and generally just feel like I have a bad hangover with very little energy and slight nausea/mild vertigo. I think I am getting a little better each day but I feel frightened as I haven’t felt this unwell since having relapses years ago.

I just wondered what other people’s experiences of the second dose have been and would be grateful to know. I can’t remember exactly how I felt after the first dose of lemtrada except that I had two weeks off work and them gradually felt really well.

Thanks, Em

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


lozwo
1 year ago

Ohhh I’m sorry you’re feeling like this 🙁 I’m due fur round 2 in three weeks and am terrified as I felt so awful after round one for the month after and then returned to normal.

Same as you.. all my symptoms returned and I felt like I had been hit by a truck !

Hope your ok… it will pass. Just look after yourself Hun xxx


tracyd
1 year ago

@missmonkey

Keep hydrated and take it easy, it could just be tiredness from the treatment and steroid disruption to sleep patterns (my sleep was so very light that a mouse could fart 3 streets away and I’d wake up like someone fired a shotgun in the room – and the light sleep wasn’t that deep refreshing sleep it was more like an all night catnap – might as well have stayed up and read a book) steroids take 8-10 weeks to leave your system – a little more quickly if you stay hydrated and flush out the dead T&B Cells that the Lemtrada just killed off.

If you’re concerned it could be something more sinister please see your doctor xxxx

Post Comment

You must be logged in to reply to this topic.